# SDR AALA202105136407

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON SILL LOWER L=0.920 INCH, W=0.810 INCH, D=0.063 INCH FR68 AND STR 23R.  PERFORMED PERMANENT REPAIR ON LOWER SILL AT FR 68 AND STRINGER 23R IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7 REPAIR CATEGORY (A).
